Side effects of long term steroid injections

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

Benzodiazepine therapy can give rise to physiologic and psychologic dependence based on the drug's dosage, duration of therapy and potency. 1 Thus, dependence will develop sooner (such as in one to two months) in a patient who is taking a high dosage of a high-potency agent such as alprazolam than in a patient who is receiving a relatively low dosage of a long-acting, low-potency agent such as chlordiazepoxide. As a result of physiologic dependence, withdrawal symptoms emerge with rapid dose reduction or abrupt discontinuation of the drug.

I have been off of gabapentin for 61/2 months now. I was taking 1200 mg and I first went down 300 mg and it was HELL!!! After recovering from that and with the help of some nutritional supplements, I started tapering down 100 mg every 3 weeks and that made it much easier to go down. The last remaining 100mg was the hardest to come off of but I did it! Anyway, even though I am still taking the nutritional supplements, I still have my days where I feel like crap.  This has left me feeling very depressed and I don't know if this is coming from the fact that I am no longer on gabapentin. I do take an antidepressant. I do recall another woman said she has issues with depression as well once being off the can't stand living this way much longer. I can hardly walk very far anymore and my legs are weak. Has anyone else had this problem going off of gabapentin?  This drug is a poison and I wish I had ever taken it!! Thank you!

I counsel aspartame victims worldwide and have witnessed nine out of 10 clients restore their health by following the Aspartame Detoxification Program. Begin with detoxifying your body of all residual chemical toxins from aspartame's chemical make up of phenylalanine, aspartic acid and methanol and their toxic by-products, and see if any adverse health symptoms remain. Try the Aspartame Detoxification Program, and within 30 days your symptoms should disappear.

“Attention-deficit drugs increase concentration in the short term, which is why they work so well for college students cramming for exams. But when given to children over long periods of time, they neither improve school achievement nor reduce behavior problems. The drugs can also have serious side effects... Many parents who take their children off the drugs find that behavior worsens, which most likely confirms their belief that the drugs work. But the behavior worsens because the children's bodies have become adapted [because the drugs are habit-forming] to the drug. Adults may have similar reactions if they suddenly cut back on coffee, or stop smoking.”

Newer  medications  help reduce the time it takes to fall asleep. Some of these sleep-inducing drugs, which bind to the same receptors in the brain as do benzodiazepines, include  Lunesta ,  Sonata , and  Ambien . They are somewhat less likely than benzodiazepines to be habit-forming, but over time can still sometimes cause physical dependence. They can work quickly to increase drowsiness and sleep. Another sleep aid, called Rozerem , acts differently from other sleep medicines by affecting a brain hormone called melatonin, and is not habit-forming. Belsomra is another unique sleep aid that affects a brain chemical called orexin , and is not addictive or habit-forming.

Side effects of long term steroid injections

side effects of long term steroid injections

I counsel aspartame victims worldwide and have witnessed nine out of 10 clients restore their health by following the Aspartame Detoxification Program. Begin with detoxifying your body of all residual chemical toxins from aspartame's chemical make up of phenylalanine, aspartic acid and methanol and their toxic by-products, and see if any adverse health symptoms remain. Try the Aspartame Detoxification Program, and within 30 days your symptoms should disappear.

Media:

side effects of long term steroid injectionsside effects of long term steroid injectionsside effects of long term steroid injectionsside effects of long term steroid injectionsside effects of long term steroid injections

http://buy-steroids.org